About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 193196, 14 pages
http://dx.doi.org/10.1155/2013/193196
Research Article

Sufficient Conditions for Global Convergence of Differential Evolution Algorithm

1School of Computer Science and Technology, Wuhan University of Technology, Wuhan, Hubei 430070, China
2School of Mathematics and Statistics, Hubei Engineering University, Xiaogan, Hubei 432100, China
3School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China

Received 6 July 2013; Revised 11 August 2013; Accepted 27 August 2013

Academic Editor: Yongkun Li

Copyright © 2013 Zhongbo Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhongbo Hu, Shengwu Xiong, Qinghua Su, and Xiaowei Zhang, “Sufficient Conditions for Global Convergence of Differential Evolution Algorithm,” Journal of Applied Mathematics, vol. 2013, Article ID 193196, 14 pages, 2013. doi:10.1155/2013/193196